# SDR 07FDEA02656

- Difficulty date: July 29, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 54,481 hours, 13,078 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA79931
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 39R AT STA 1857 FOUND WITH FASTENER HOLE ELONGATED.   REPAIR CARRIED OUT AS PER FEDEX EA 1-5310-114762,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
